Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > Volume 18

International Journal of Pure Mathematical Sciences

Volume 18
See as eBook
P. 1

Projectively Flat Finsler Space of Douglas Type with Weakly-Berwald (α,β)-Metric

Authors: Maranna Ramesha, S.K. Narasimhamurthy

Citation: M. Ramesha and S.K. Narasimhamurthy, "Projectively Flat Finsler Space of Douglas Type with Weakly-Berwald (α,β)-Metric", International Journal of Pure Mathematical Sciences, Vol. 18, pp. 1-12, 2017

P. 13

Some Properties of Soft β-Connected Spaces in Soft Topological Spaces

Authors: S.S. Benchalli, Prakash Gouda Patil, Abeda S. Dodamani

Citation: S.S. Benchalli et al., "Some Properties of Soft β-Connected Spaces in Soft Topological Spaces", International Journal of Pure Mathematical Sciences, Vol. 18, pp. 13-21, 2017

P. 22

On M-Projective Curvature Tensor of Lorentzian α-Sasakian Manifolds

Authors: D.G. Prakasha, Vasant Chavan

Citation: D.G. Prakasha and V. Chavan, "On M-Projective Curvature Tensor of Lorentzian α-Sasakian Manifolds", International Journal of Pure Mathematical Sciences, Vol. 18, pp. 22-31, 2017